# SDR MALA976638

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430621
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON SELECTING GEAR DOWN THE INTRANSIT LIGHT ILLUMINATES WITHOUT THE GEAR GREEN LIGHTS.  RECYCLING THE GEAR HANDLE REQUIRES THE DOWNLOCK RELEASE BUTTON TO BE PUSHED AND CIRCUIT F7 WAS FOUND TO BE TRIPPED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR CONTROL VALVE.  OPS AND LEAK CHECKS GOOD, ALL WORK DONE IAW 32-31-15 SAAB AMM.
